# SDR DALA2024082908545

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 76,194 hours, 31,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6168190) EMERGENCY LIGHTS ON SEAT ROWS 20, 21, 22 INOP. REMOVED AND REPLACED BATTERY POWER SUPPLY PER B737 AMM 33-51.
